mental-health-icon
Depression,enxity,fear,sadness,
Depression,enxity,fear sadness,mental disorder.. I'm in depression....negative thoughts comes on my mind again n again ...sadness in my heart..iwant to cry.... Now. I m taking medicine (flunil 40,provanol 40, in d morning n clonil10 in eve) by prescribed a Dr..m feeling 50percent relax but not 100 percent... Pls advice me.now m I stay in south delhi chattarpur....
520 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Increase the dose of Cap Flunil to 60mg. Stop Clonil..Add Tab Lonazep 0.5mg at night. Continue Provanol. Consult me online after 10 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.